IN THIS ARTICLE
What happens if I miss a dose (Mutamycin)?
Contact your doctor if you miss a dose of mitomycin.
What happens if I overdose (Mutamycin)?
If, for any reason an overdose of mitomycin is suspected, seek emergency medical attention or contact your healthcare provider immediately.
Symptoms of a mitomycin overdose tend to be similar to side effects caused by the medication, although often more severe.
What should I avoid while using mitomycin (Mutamycin)?
Mitomycin can lower the activity of the immune system making you more susceptible to infection. Avoid contact with people who have colds, the flu, or other contagious illnesses. In addition, do not receive vaccines that contain a live strain of the virus (e.g., live oral polio vaccine) and avoid contact with individuals who have recently been vaccinated with a live virus.
What other drugs will affect mitomycin (Mutamycin)?
Do not receive "live" vaccines during treatment with mitomycin. Administration of a live vaccine may be dangerous during treatment with mitomycin.
Other drugs may also interact with mitomycin. Talk to your doctor and pharmacist before taking any other prescription or over-the-counter medicines, including vitamins, minerals, and herbal products, during treatment with mitomycin.
Where can I get more information?
Your healthcare provider may have additional information about mitomycin that you may read.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Need help identifying pills and medications?
- Are We Close to a Cure for Cancer?
- Is a Clinical Trial Right for You?
- The Immune System's Role in Cancer
- Early Care for Your Premature Baby
- What to Eat When You Have Cancer
- When to Take More Pain Medication